Is there danger in taking bystolic 5mg and Diltiazem 24 hr er 180 mg, with sertraline hcl 50 mg all 3 are once a day
Potentially yes. There is a major drug interaction between Bystolic and Diltiazem. Both medicines can slow the heart rate and reduce contraction force & conduction of the heart considerably. This can lead to serious complications... and although this may be desirable in some circumstances serious side effects can occur.
You will need to be carefully monitored by your doctor. You should be advised to report any symptoms including fatigue, headache, fainting, swelling of the extremities, weight gain, shortness of breath, chest pain, increased or decreased heartbeat, or irregular heartbeat.
For more information see:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Sep 2009 • 1 answer
Updated 29 Jul 2010 • 1 answer
Updated 20 Feb 2012 • 2 answers
Updated 31 Oct 2012 • 1 answer
Updated 21 Nov 2018 • 2 answers